# SDR ZW0A0110604

- Difficulty date: November 5, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Aircraft time: 54,776 hours, 28,456 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FORMER FROM STA 1309 LONGERON TO LONGERON 29L.  PREVIOUS FORMER SPLICE REMOVED.   TREATED PER SPM 6-50-1 AND SRM 51-10-3.  REINSTALLED SPLICE SECTION PER SRM 53-03, FIG 2A.
